Accessibility navigation


On acoustic cloaking devices by transformation media and their simulation

Hetmaniuk, U. and Liu, H. (2010) On acoustic cloaking devices by transformation media and their simulation. SIAM Journal on Applied Mathematics (SIAP), 70 (8). pp. 2996-3021. ISSN 0036-1399

Full text not archived in this repository.

To link to this article DOI: 10.1137/090771077


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:19704
Uncontrolled Keywords:acoustic cloaking, finite energy solution, singularly weighted Sobolev space, finite element method
Publisher:Society for Industrial and Applied Mathematics

Centaur Editors: Update this record

Page navigation